| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported the extension tube found in arterial line insertion kits unable to read waveform, flush, or draw back blood when attached to a-line tubing and transducer.When extension tubing is removed and a-line line tubing connected directly to arterial line catheter waveform able to be read, flushed, and blood can be drawn back.X2 extension tubing from 2 different kits with same problem.A new arterial line needed to be inserted, but no patient harm reported.No other information was provided.This report addresses the second device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description